| Catalog Number |
7207674 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during an arthroscopy, the biorci screw broke.Surgery was completed without delay, using a back-up device in the originally drilled bone hole, no void was left.No further complications were reported.Patient's status is good.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The reported device was not returned to the designated complaint unit for independent evaluation.However, an evaluation of the customer provided image was performed and shows the device box with the identification information and of top of it there is a broken and bent screw.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.The root cause of the reported event could not be determined.Factors that could have contributed to the reported event include excessive force on the device, excessive torque on the device, attempted correction of a damaged device, off-axis insertion, improper preparation of the insertion site, or an inadvertent impact event.No containment or corrective actions are recommended at this time.